Codes, graphs and schemes from nonlinear functions

E.R. van Dam, D. Fon-der-Flaass

Research output: Contribution to journalArticleScientificpeer-review

281 Downloads (Pure)
Original languageEnglish
Pages (from-to)85-98
Number of pages13
JournalEuropean Journal of Combinatorics
Volume24
Issue number1
Publication statusPublished - 2003

Cite this

van Dam, E.R. ; Fon-der-Flaass, D. / Codes, graphs and schemes from nonlinear functions. In: European Journal of Combinatorics. 2003 ; Vol. 24, No. 1. pp. 85-98.
@article{9aa727903f1c4bf1a41f76ca5a25b60b,
title = "Codes, graphs and schemes from nonlinear functions",
author = "{van Dam}, E.R. and D. Fon-der-Flaass",
note = "Pagination: 13",
year = "2003",
language = "English",
volume = "24",
pages = "85--98",
journal = "European Journal of Combinatorics",
issn = "0195-6698",
publisher = "Academic Press Inc.",
number = "1",

}

Codes, graphs and schemes from nonlinear functions. / van Dam, E.R.; Fon-der-Flaass, D.

In: European Journal of Combinatorics, Vol. 24, No. 1, 2003, p. 85-98.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Codes, graphs and schemes from nonlinear functions

AU - van Dam, E.R.

AU - Fon-der-Flaass, D.

N1 - Pagination: 13

PY - 2003

Y1 - 2003

M3 - Article

VL - 24

SP - 85

EP - 98

JO - European Journal of Combinatorics

JF - European Journal of Combinatorics

SN - 0195-6698

IS - 1

ER -